# SDR R61A2022022500169

- Difficulty date: February 8, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 170000247
- Aircraft time: 28,146 hours, 21,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 17017885002
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY VENT SUPPORT BRACKET FOUND DAMAGED AT FR 31. REPLACED IAW EMBRAER 170 AMM 20-10-01.
